MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 3 M15
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's table side operating module button had been activated, which can impact the system from booting.The device was outside of clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips investigated this complaint.The philips remote service engineer (rse) analyzed the system remotely and confirmed that the device had been accidentally dropped by the customer, causing the activation of the button on the tso geoimage due to the fault.An additional review of log files showed an error indicating activation of the button.The rse suggested to replace the table side operator (tso); however, no service has been performed by philips since the service quotation was not accepted by the customer.To date, there have been no further reports of this issue.The codes were updated based on the investigation outcome.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23787688
Report Number3003768277-2025-015699
Device Sequence Number16065645
Product Code OWB
UDI-Device Identifier00884838085282
UDI-Public(01)00884838085282
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 3 M15
Device Catalogue Number722064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown